Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Severe itching, itching aggravates on scratching once, bruises on thighs and arms. Cause?

I recently started itching a lot. My inner thighs have bruises from where I have been itching. It is not that I feel extremely itchy but when I have a little itch that needs to be scratched once I scratch it, it seems to get more itchy. It is mainly on my inner thighs and my arms and sometimes my back, but my legs are what start to bruise. What is going on?? I m not paranoid but I am really curious as to why this just randomly started happening.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  819
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi saran,
Thanks for writing in.
There is nothing to be worried about.
You can have tinea corporis,scabies,seborrheic dermatitis,intertrigo etc.

You can apply calamine lotion over the affected area.It is a soothing lotion.will help to reduce itching and bruising.
Also you can take tablet Zyrtec for itching.

These will help a lot.

I encourage you to visit a qualified dermatologist for proper diagnosis ant treatment.

Hope this helps.

Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor